Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Logares, Marina and Muñoz, Vicente and Newstead, P. E. (2013) Hodge polynomials of SL (2,C)-character varieties for curves of small genus. Revista matemática complutense, 26 (2). pp. 635-703. ISSN 1139-1138

Logares, Marina and Muñoz, Vicente (2014) Hodge polynomials of the SL(2, C)-character variety of an elliptic curve with two marked points. International journal of mathematics, 25 (14). ISSN 0129-167X

This list was generated on Sat Jan 18 11:44:17 2020 CET.